# SDR DLL10953994

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 1565598102
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E SLAT RIB CRACKED.  REPAIRED PER SRM 57-51-00 FIG 812, FOUND AT LETTER CHECK.
